advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Saudi Arabia:

I have been on a pump for two years and have developed dark and stiff stains on my stomach. What is causing them?

Answer:

It could be hypertrophy from overusing these areas. I would avoid these sites and make sure that you are using a much wider rotation pattern. Local infections could do this, but, more likely, this is chronic scar tissue formation or irritation causing such hypertrophy. This also interferes with insulin absorption predictability. Sometimes this will take more than a year to disappear depending upon how much tissue has been damaged.

SB

DTQ-20060126124935
Original posting 2 Feb 2006
Posted to Other

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:06
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.